Oregon Ghost Conference Your Host Inn at Seaside Saltline Hotel River Inn HiTide Inn EbbTide Inn



 
 
 
 
 
2022 Oregon Ghost Conference Schedule
 
 
         
 
Friday, March 25th, 2022   (Schedule is subject to change)
 
    MAIN STAGE - PACIFIC    SEASIDE A   SEASIDE B/C   RIVERSIDE A    RIVERSIDE B   RIVERSIDE C   VIRTUAL   SEAMIST    
                                     
   

(OGC Box Office Open at 1pm for Vendor, Speaker & Instructor Check-in.) (First Class Pass Check-In starting at 2pm)

                               
                                     
3pm   OGC Box Office, Vendor Area & Speaker Area Open                                
                                     

3pm-4pm

 

SPEAKER: (GA) Rocky Smith (50min)

Topic: Oregon Ghost Conference Welcome - Celebrating 10 Years of the Oregon Ghost Conference

      

 

 
                

 

 
       

 

                 
                                     

4pm-5pm

 

SPEAKERS: (GA) Marge Harding (50min)

Topic: April and The Captain- The Spirits of the Ermatinger House

 

 

 

 

  

 
 

 

 
                      
                   
                                     

5pm-6pm

 

SPEAKER: (GA) Genvièv St. Clair (50min)

Topic: Forensic Hypnosis Regression

       CLASS: ($25)

Tarot, Meet Shadow (2hr)

Instructors: Jason Masuoka & Carolyn Masuoka

 

 

 
      

CLASS: ($15)

Reverence for the Dead & Ancestors (1hr)

Instructor: Michaela Rand

 

 

       
                   
                                   
6pm-7pm  

SPEAKER: (GA) Ira Kitmacher (50min)

Topic: Haunted Graveyard of the Pacific

            

CLASS: ($15)

Sound Healing Sound Bath (1hr)

Instructor: Karen Frazier

  
 

 

 

VIRTUAL CLASS: ($15)

Psychometry using Jewish Mysticism (1hr)

Instructors: Yitzhak Schlomi

                             
                   
                                     
7pm   Vendor Area Closes                                
                                     
                                     
     
 FRIDAY EVENT: Shadowing with Spirit
                                     
                                     
7:30-9:00pm   
   NECANICUM ROOM EAST @ SEASIDE CONVENTION CENTER
                                     
                                     
 GHOST TOURS: SEASIDE, OREGON
                                     
                                     
7:30-9:00pm    
  MEET OUTSIDE CONVENTION CENTER (Corner of N. Edgewood St. and 1st Avenue)  
                                     
                                     
9:30-11:00pm     
   MEET OUTSIDE CONVENTION CENTER (Corner of N. Edgewood St. and 1st Avenue)
                                     
                                     
 FRIDAY MAIN EVENT: Premiere of "PARASENSE" 
                                     
                                     
10:30pm-12:00am      
 

 TIMES THEATRE & PUBLIC HOUSE (133 Broadway St, Seaside)  

                                     
                                     
 FRIDAY INVESTIGATIONS: SEASIDE, OREGON
                                     
                                     

12:00-2:00am

 
 
   TIMES THEATRE & PUBLIC HOUSE (133 Broadway St, Seaside)   
     
     
12:30am-2:30am    
  STARRY NIGHT INN (811 1st Ave, Seaside) 
     
     
1:30am-3:30am   
  BRIDGE TENDER (554 Broadway St, Seaside)  

 

         
 
 
 
Saturday, March 26th, 2022 (Schedule is subject to change)
 
    MAIN STAGE - PACIFIC ROOM   SEASIDE A   SEASIDE B/C   RIVERSIDE A   RIVERSIDE B   RIVERSIDE C   VIRTUAL   NECANICUM EAST   SEAMIST   STARRY NIGHT INN
                                         

9am

  Vendor & Speaker Area Opens                                    
                                         

9am-10am

 

SPEAKER: (GA) Rocky Smith (50min)

Topic: Announcements

 

 

 

 

   
 

CLASS: ($15)

Reclaim, Release, Renew: A Candle Magic Quickie (1hr)

Instructor: Skeeter Welhouse & Kenzie Welhouse

 

    

 
 

CLASS: ($15)

The 4 Hauntings (1hr)

Instructor: J. Allen Cross

 

  VIRTUAL CLASS: ($25)

Carved in Stone (2hr)

Instructors: David M. Habben


   
              

 

                   
                                       

10am-11am

 

SPEAKER: (GA) June Lundgren (50min)

Topic: The Darkside of Paranormal

     
   
       CLASS: ($25)

Awaken Your Inner Healer (2hr)

Instructors: Karen Frazier

 
                   
                     
                                       

11am-12pm

 

SPEAKER: (GA) James H. Nelson (50min)

Topic: Putting the Psychology in Parapsychology

           

 

  
   

 

        

         
                     
                                         

12pm-1pm

 

SPEAKER: (GA) Clyde Lewis (50min)

Topic: Quantum Mechanics in the Paranormal

          

CLASS: ($15)

Tarot, Meet Life (1hr)

Instructors: Jason Masuoka & Carolyn Masuoka

     

 

 
 

CLASS: ($15)

Demon Identification & Protection (1hr)

Instructors: June Lundgren

      
 

 

 

     

CLASS: ($25)

Opening Yourself to History (2hr)

Instructor: William Becker & Vivien Powell

                     
                                       

1pm-2pm

 

SPEAKER: (GA) Jeff Davis (50min)

Topic: Always a Bridesmaid, Never my Own Show             

      

CLASS: ($15)

ABCDEvp (1hr)

Instructors: Tomasz Kordowski

      

CLASS: ($15)

Greeting Our Guides (1hr)

Instructors: Skeeter Welhouse & Kenzie Welhouse

                  
                     
                                         

2pm-3pm

 

SPEAKER: (GA) Aine Sullivan (50min)

Topic: What is a Psychic?

 

CLASS: ($15)

Magic, Trickery & Fraud in the Paranormal (1hr)

Instructors: James H. Nelson

  
      

CLASS: ($25)

Intro. to the Art & Siences of Hypnosis (2hr)

Instructors: Genvièv St. Clair

      

CLASS: ($25)

Negative Entity Removal for Witches (2hr)

Instructor: J. Allen Cross

          

 

    
 

 

                     
                                     

3pm-4pm

 

HOST: (GA) Pete Orbea (50min)

Topic: Paranormal Experiences with Paranormal Pete
 

 

 

CLASS: ($15)

The "O" Word (Ouija) (1hr)

Instructors: Tomasz Kordowski

 

   

 

                   

 

                   
                                       

4pm-5pm

 

SPEAKER: (GA) Karen Frazier (50min)

Topic: Noisy Ghosts

 

CLASS: ($15)

Use of Technology in Paranormal Research (1hr)

Instructor: James H. Nelson

      

  

 

CLASS: ($15)

Psychic Protection for Empaths (1hr)

Instructors: Kelly Palmatier

  
 

 

  
               
                     
                                         

5pm-6pm

 

SPEAKER: (GA) Ross Allison (50min)

Topic: Haunted Prisons

 

  

  CLASS: ($25)

Exploring the Human Aura (2hr)

Instructors: Shana Madsen                                 

 

CLASS: ($25)

NOT As Seen on TV: Critical Thinking and Common Sense (2hr)

Instructors: Steve Barrell

   

  

 

 
    

 

 

CLASS: ($15)

Guided Meditation for Grounding & Sheilding (1hr)

Instructor: Sonia Jorgensen

 

 

 

 

        

 

                   
                                     

6pm-7pm

 

SPEAKER: (GA) Devin Sisk & Ellen MacFarlane (50min)

Topic: Misadventures of a Paranormal Life with Devin & Ellen

              

 

 

VIRTUAL CLASS: ($15)

Paranormal Investigation Methodologies (1hr)

Instructors: Nicole Strickland

            

 

                   
                                         
7pm   Vendor Area Closes                                    
                                         
                                         

 SATURDAY MAIN EVENT: Spirit Messages from the Other Side with Ankhasha Amenti

                                         
                                         
7:30pm-9:00pm    
  NECANICUM ROOM EAST @ CONVENTION CENTER 
                                         
                                         
GHOST TOURS: SEASIDE, OREGON
                                         
                                         
7:30pm -9:00pm     
 

MEET OUTSIDE CONVENTION CENTER (West Side Near Parking Lot)  

                                         
                                         
 VIRTUAL CLASSSEANCE
                                         
                                         
9:00pm -11:00pm   
                                         
                                         
GHOST TOURS: SEASIDE, OREGON
                                         
                                         
9:30pm-11:00pm    
  MEET OUTSIDE CONVENTION CENTER (West Side Near Parking Lot)  
                                         
                                         
INVESTIGATIONS: SEASIDE, OREGON
                                         
                                         
9:30pm -11:00pm    
   STARRY NIGHT INN (811 1st Ave, Seaside, OR)
                                         
11:15pm -1:15am   
  STARRY NIGHT INN (811 1st Ave, Seaside, OR) 
     
1:30am -3:30am  
  BRIDGE TENDER (554 Broadway St, Seaside)   
     
1:30am -3:30am     
  STARRY NIGHT INN (811 1st Ave, Seaside) 
 
 
         


 
 
Sunday, March 27th, 2022  (Schedule is subject to change)
 
    MAIN STAGE - PACIFIC     SEASIDE A    SEASIDE B/C   RIVERSIDE A   RIVERSIDE B   RIVERSIDE C   VIRTUAL    NECANICUM EAST    SEAMIST
                                     
9am   Conference Open                                
                                     

9am-10am

 

 

          

CLASS: ($25)

Understanding Spiritual Hygiene & Auric Protection (2hr)

Instructor: Michaela Rand

 

 

      

 

             

 

                 
                                   
10am-11am  

SPEAKER: (GA) Skeeter Welhouse & Kenzie Welhouse (50min)

Topic: An Exploration in Channeling

 

CLASS: ($25)

Introduction to Tarot- Beginner's Tarot Class (2hr)

Instructor: Holly M. Cole

   

CLASS: ($15)

Historic Research (1hr)

Instructor: Rocky Smith

                      
                   
                                   
11am-12pm  

OGC RAFFLE DRAWING (GA) (50min)

Hosted by: Rocky Smith

 

   

 

  
      

CLASS: ($15)

Basics in Ghost Hunting (1hr)

Instructor: Ross Allison

      

 

       
                   
                                     
12pm-1pm  

SPEAKER: (GA) Sonia Jorgensen (50min)

Topic: So, You're an Empath, Now What?

     

 (Schedule Change)

     

CLASS: ($25)

Tarot, Learning How to Read (2hr)

Instructor: Holly M. Cole

         

CLASS: ($25)

Forensic Hypnosis & Forensic Regression (2hr)

Instructor: Genvièv St. Clair

            
                   
                                 

1pm-2pm

 

Parasense Q & A (GA) (50min)

Hosted by: Ross Allison

 

 

   (Schedule Change)                

 

 

   

 

                 
                                   
2pm-3pm  

SPEAKER: (GA) Kelly Palmatier (50min)

Topic: Choosing the Right Medium

    

CLASS: ($25)

How many are in there with you?!  Some Truths about Spirit Attachment (2hr)

Instructor: Steve Barrell

 

 

 

      

CLASS: ($15) 

Pacific Northwest Haunted Folklore (1hr)

Instructor: Ira Kitmacher

 

 

 

 

     
                   
                                 

 

3pm-4pm

 

 

SPEAKER: (GA) Rocky Smith (50min)

Topic: Closing Announcements 

             

 

      

VIRTUAL CLASS: ($15)

Automatic Writing using Jewish Mysticism

Instructors: Yitzhak Schlomi

 
     
                 

 

 

                                     

4pm

  Vendor Area Closes                                
                                     
                                     
GHOST TOURS: ASTORIA, OREGON